# SDR SWAA2018012319292

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-800
- Aircraft serial: 36922
- Aircraft time: 3,409 hours, 1,491 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2670136
- Part serial: 95779
- Condition: Faulty
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE IN FLIGHT.  R & R THE NR 2 FUELING VALVE IAW MM.
